# SDR COEA2021021206913

- Difficulty date: January 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,217 hours, 36,924 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: S55275006201
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 223107 NR 300012 HEAVY CHECK COE/MINOR REPAIR: RH ELEVATOR TIP RIB FITTING HAS LEVEL 2 CORROSION ON THE MOUNT AREA. CORRECTIVE ACTION: REPLACED WITH OEM PART.
